# SDR MALA010122

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT COME DOWN UPON INITIAL EXTENSION. PILOT WAS GOING TO CYCLE GEAR THEN NOSE RELEASED AND CAME DOWN.  MAINTENANCE INSPECTED NOSE GEAR NO OBVIOUS DEFECTS NOTED, INSPECTED A/C AND FOUND SAFE FOR ONE FERRY FLIGHT FROM XNA TO MSP.  NOSE GEAR PINNED IN DOWN POSITION.  MAINTENANCE FOUND UPLOCK/DOWNLOCK PLUNGER PIN STICKY LUBRICATED ITEM 20 PER AMM 12-20-21 UNIT TOOK ONE TUBE OF GREASE, CYCLED GEAR NUMBEROUS TIMES.  OPS CHECK GOOD.
